# SDR HALA2018013000026

- Difficulty date: January 28, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 21,819 hours, 3,425 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Crew Rest
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REST SMOKE ALARM TRIGGERED AT BUNK 3, FALSE ALARM.  PERFORMED AN OPERATIONAL CHECK OF THE SMOKE DETECTOR IAW AMM 26-18-00, NO DEFECTS NOTED, OK FOR SERVICE
